# SDR IPXA2021100674649

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 92,909 hours, 17,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 4059027903
- Part serial: 91040251
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** EMERG LIGHT BAT 3 LO LEVEL ONE ALERT CAME ON DURING EMERGENCY LIGHT TEST DURING PRE FLIGHT. DEFERRED PER MEL 33-50-2 AND DMP 33-50-2REMOVED AND INSTALLED NEW MSC UNIT IAW AMM 31-42-01. THIS CLEARS M758798
